# SDR 03FDEA02344

- Difficulty date: December 29, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC76691
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP O/B HINGE (WING SIDE) FAIRING SUPPORT BRACKET (TOP OF ACTUATOR) FOUND CRACKED.  REMOVED & INSTALLED NEW BRACKET AS PER CMM 20-50-02.
